# SDR DALA2018020900823

- Difficulty date: February 8, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,695 hours, 23,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, A DENT WAS FOUND AFFECTING THE UPPER CHORD OF FRAME ASSY. P/N 146A1202-4, AT STA 727C & BETWEEN STRINGERS S-23R TO S-24R. MAINTENANCE REPAIRED PER ERA 565680-14.
